# SDR IPXA2023113038305

- Difficulty date: November 30, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 34,655 hours, 22,933 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 257T110320
- Part serial: D00326
- Condition: Seized
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** *** ATB *** FAULT: LANDING GEAR HANDLE WOULDN'T RAISE. ATTEMPTED LOCK OVRD BUT PIN WAS FLUSH PERFORMED MAIN LANDING GEAR AND NOSE LANDING GEAR NORMAL EXTENSION AND RETRACTION IAW B757 AMM 32-32-00-705-003 & 32-34 00-715 -017 OPS TEST GOOD HANDLE OPERATION SMOOTH. REVIEWED
